# SDR AALA20020030

- Difficulty date: December 18, 2001
- Submitted: February 8, 2002
- Operation: Air carrier
- Aircraft: N589AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53252
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SKIN DENTED RIGHT SIDE OF FUSELAGE, JUST AFT OF RADOME AND JUST BELOW SKIN BREAK.  INSTALLED INTERNAL REPAIR DOUBLER PER SRM 53-04 PAGE 38.  (M)
